Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Restricting irreducible characters to Sylow $p$-subgroups
HTML articles powered by AMS MathViewer

by Eugenio Giannelli and Gabriel Navarro PDF
Proc. Amer. Math. Soc. 146 (2018), 1963-1976 Request permission

Abstract:

We restrict irreducible characters of finite groups of degree divisible by $p$ to their Sylow $p$-subgroups and study the number of linear constituents.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20C15
  • Retrieve articles in all journals with MSC (2010): 20C15
Additional Information
  • Eugenio Giannelli
  • Affiliation: Trinity Hall, University of Cambridge, Trinity Lane, CB21TJ, United Kingdom
  • MR Author ID: 1011546
  • Email: eg513@cam.ac.uk
  • Gabriel Navarro
  • Affiliation: Department of Mathematics, University of Valencia, 46100 Valencia, Spain
  • MR Author ID: 129760
  • Email: gabriel@uv.es
  • Received by editor(s): March 9, 2017
  • Received by editor(s) in revised form: August 22, 2017
  • Published electronically: January 16, 2018
  • Additional Notes: The first author’s research was funded by Trinity Hall, University of Cambridge. The research of the second author was supported by MTM2016-76196-P, Feder, and Prometeo/Generalitat Valenciana.
  • Communicated by: Pham Huu Tiep
  • © Copyright 2018 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 1963-1976
  • MSC (2010): Primary 20C15
  • DOI: https://doi.org/10.1090/proc/13970
  • MathSciNet review: 3767349